# SDR SWIA2020040649967

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY NOTED IN #3 RUDDER ATTACH FITTING ON VERTICAL STABIIZER REAR SPAR; FITTING REQUIRES REPLACEMENT.   (C-CHECK) RO 4/3/2020   REPLACED RUDDER # 3 FITTING ON VERTICAL STABILIZER REAR SPAR PER DRAWING, SRM  COMPLIED WITH TASK CARD.
